Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMarkov and Artin normal form theorem for braid groups.
Author(s) Leonid A. Bokut, V.V. Chaynikov, K.P. Shum
TypeArticle in Journal
AbstractIn this paper we will present the results of Artin–Markov on braid groups by using the Gröbner–Shirshov basis. As a consequence we can reobtain the normal form of Artin–Markov–Ivanovsky as an easy corollary.

KeywordsGröbner–Shirshov basis; non-commutative Gröbner basis; braid group; rewriting system; normal form
ISSN0218-1967; 1793-6500/e
URL www.worldscientific.com/doi/abs/10.1142/S0218196707003950
LanguageEnglish
JournalInt. J. Algebra Comput.
Volume17
Number5-6
Pages951--961
PublisherWorld Scientific, Singapore
Year2007
Edition0
Translation No
Refereed No
Webmaster